... hysterically and i have been having a constant headache. Will this go away after taking amethyst a little longer or should i try and switch back.
10 Sep 2011
Change back and get hold of your health provider. Any reactions like headaches and depression are warning signs of too much estrogen. The estrogen in this product or some product in this birth control is reacting badly with your own natural hormones. Other side effects are some blurry vision, leg cramps-Blood Clots, which causes strokes. Look at the package and the side effects, but head aches are a biggie, usually the first warning. You can do a drug search here and enter your med or birth control and get a list of all the side effects. Some are warning signs like the vision-headaches-leg cramps-depression-but others are deadly-like strokes-kidney problems, etc.
get hold of your doctor-try urgent care. Is there a reason that you changed from something that didn't make you sick to this? Unfortunately some doctors get kick backs from pushing drugs on the patients. It's sad but true. You really need to talk about why you changed birth control. Good luck-some brands are just too strong for some people
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im 18 years old and i want to be able to have my own kids im on depo shot now but my doctor says if im using it for more then a year then im less ...
1 answer • 27 Nov 2012
an abortion. I started birth control 4 days later. I am on the last row of pills, but last weekend and the weekend before I took the birth control ...
3 answers • 13 Mar 2013
Like most others commented, Lybrel greatly improved my life because it prevented the extreme symptoms associated with menstruation. For me, I no ...
1 answer • 20 Mar 2014
Me and my girlfriend had sex multiple times and i pulled out but still wondered if I successfully pulled out, she started taking birth control again ...
1 answer • 31 Oct 2014
Microgestin Fe 1/20 - So I have been on birth control in general for about ten years now. I have had
... issues wirh weight gain and moods so I have switched a handful of times. I was on lutera for a couple years and had few issues til the past year ...
1 answer • 1 Dec 2014